MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2576-13-100
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the returned device found evidence of a deep scratching on the exterior finish.Additionally, the device presents an overall excessive worn condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the product was not used.Sterile processing found a large gouge in the side of the stem and refused to accept it.There was no reported delay.

Brand Name
SROM DIST STEM TRIAL 13 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15995400
Report Number1818910-2022-25625
Device Sequence Number5636182
Product Code HWT
UDI-Device Identifier10603295146193
UDI-Public10603295146193
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-13-100
Device Catalogue Number257613100
Device Lot NumberAF1005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown